Vol. 18, No. 1, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Cauchy sequences in Moore spaces

Kenneth Edward Whipple

Vol. 18 (1966), No. 1, 191–199

In this paper the concept of a Cauchy sequence is extended to Moore spaces. This concept is then used to characterize those Moore spaces which are completable (i.e., topologically equivalent to a subspace of a complete Moore space). The definition for Cauchy sequence given here is shown to be a generalization of the usual definition for Cauchy sequence in a metric space. Also considered are certain questions concerning completability of a Moore space having a dense complelable subspace.

Mathematical Subject Classification
Primary: 54.38
Received: 20 February 1965
Published: 1 July 1966
Kenneth Edward Whipple